CureZone   Log On   Join
Re: Using Oxy-powder makes tired and light-headed, what is causing this?
 
mantonia Views: 1,832
Published: 15 years ago
 
This is a reply to # 794,328

Re: Using Oxy-powder makes tired and light-headed, what is causing this?


Hi wombat thanks for your reply.

Yes i do drink a lot of water, but is it possible to be dehydrated even 3 days after Liver Flushing and drinking a lot of water? I also take multi-vitamin and minerals aswell. I eat fairly nutritiously after, mainly because I can't eat much greens it makes constipated.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.734 sec, (1)